# SDR KBM2006F00195

- Difficulty date: May 14, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 6,489 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 11713
- Condition: Spinning
- Location: Directional
- Part time: 2,245 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPIN 150 DEGREES IN FLIGHT.  REMOVED AND REPLACED.  (K)
